Journal article icon

Journal article

Manganese(III)-mediated oxidative free-radical cyclisations of allenyl malonates (vol 65, pg 10882, 2009)

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1016/j.tet.2010.02.016

Authors


Hallside, MS More by this author
Powell, LH More by this author
Sprague, SJ More by this author
More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Chemistry, Organic Chemistry
Journal:
TETRAHEDRON
Volume:
66
Issue:
14
Pages:
2768-2768
Publication date:
2010-04-03
DOI:
ISSN:
0040-4020
URN:
uuid:0c73d0e0-1815-471d-9437-4c5dc0e1fe7a
Source identifiers:
58695
Local pid:
pubs:58695

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP